# SDR SWAA2025071089637

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 76,551 hours, 45,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR GIRT BAR HOLDER LOOSE<[01] ADJUSTED R2 SERVICE DOOR GIRT BAR HOLDER TENSON PER SIP. PILOT WRITEUP SHOULD OF BEEN FOR R2 NOT AFT CARGO
